# SDR 2007UALA01095

- Difficulty date: April 8, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 67,821 hours, 8,397 cycles
- Engine: Pwa PW4056
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Activated
- Location: Apu Battery
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-DEPARTURE CREW REPORTED APU BATTERY CHARGER STATUS MSG 24099A.   [SUP 05-08-07]  REPLACED APU BATTERY & OP CHECKS OK. MSG STATUS NORMAL, A/C RETURNED TO SERVICE.
